Publications (Caution: these files are preprints, and there may be differences in the published version)
  1. A. Benjamin, G. Levin, K. Mahlburg, J. Quinn, "Random approaches to Fibonacci identities," The American Mathematical Monthly 107 (2000), 51116. link

  2. J. Getz, K. Mahlburg, "Partition identities and a theorem of Zagier," Journal of Combinatorial Theory (A) 100 (2002), 2743. pdf

  3. K. Mahlburg, K. Ono, "Arithmetic of certain hypergeometric modular forms," Acta Arithmetica 113 (2004), no. 1, 3955. pdf

  4. K. Mahlburg, 'The overpartition function modulo small powers of 2,' Discrete Mathematics 286 (2004), no. 3, 263267. pdf

  5. K. Mahlburg, "More congruences for the coefficients of quotients of Eisenstein series,'  Journal of Number Theory 115 (2005), no. 1, 8999.  pdf

  6. K. Mahlburg, "Partition congruences and the Andrews-Garvan-Dyson crank," Proceedings of the National Academy of Sciences 102 (2005), no. 43, 1537376. pdf

  7. K. Bringmann, F. Garvan, K. Mahlburg, "Partition statistics and quasiharmonic Maass forms", Int. Math. Res. Not., 2009, no. 1, 6397. arXiv pdf

  8. K. Bringmann, K. Mahlburg, "Inequalities between crank and rank moments", Proc. Amer. Math. Soc. 137 (2009), no. 8, 25672574. pdf

  9. K. Bringmann, K. Mahlburg, "A generalization of the Hardy-Ramanujan circle method and applications to partitions without sequences", American Journal of Mathematics 133 (2011), 11511178. pdf

  10. T. Kemp, K. Mahlburg, A. Rattan, C. Smyth, "Enumeration of noncrossing pairings on bit strings", Journal of Combinatorial Theory (A) 118 (2011), 129–151. arXiv pdf

  11. K. Bringmann, K. Mahlburg, R. Rhoades, "Asymptotics for crank and rank moments", Bulletin of the London Mathematical Society 43 (2011), 661672. arXiv pdf

  12. K. Bringmann, K. Mahlburg, "Improved bounds on metastability thresholds and probabilities for generalized bootstrap percolation", Transactions of the American Mathematical Society 364 (2012), 3829–3859. arXiv pdf

  13. K. Bringmann, K. Mahlburg, A. Mellit, "Convolution bootstrap percolation models, Markov-type stochastic processes, and mock theta functions", International Mathematics Research Notices 2013; 9711013. pdf

  14. K. Bringmann, A. Holroyd, K. Mahlburg, M. Vlasenko, "k-run overpartitions and mock theta functions", Quarterly Journal of Mathematics (2013), 64 (2013), 10091021. doi:10.1093/qmath/has019. arXiv pdf

  15. K. Bringmann, K. Mahlburg, R. Rhoades, "Taylor coefficients of mock-Jacobi forms and moments of partition statistics", Mathematical Proceedings of the Cambridge Philosophical Society, 157 (2014), 231251. pdf

  16. K. Bringmann, K. Mahlburg "Asymptotic formulas for coefficients of Kac-Wakimoto characters", Mathematical Proceedings of the Cambridge Philosophical Society 155 (2013), 5172pdf

  17. K. Bringmann, K. Mahlburg, "Asymptotic inequalities for positive crank and rank moments", Transactions of the American Mathematical Society 366 (2014), 10731094. pdf

    Note: The published version of this paper has an incorrect proof of Lemma 3.4. The linked file corrects the error.

  18. K. Bringmann, A. Folsom, K. Mahlburg, "Quasimodular forms and $s\ell(m|m)^\wedge$ characters", to appear in the Ramanujan Journalspecial volume in honor of Basil Gordon. arXiv pdf

  19. K. Mahlburg, C. Smyth, "Symmetric polynomials and symmetric mean inequalities", Electronic Journal of Combinatorics 20 (2013), P34, 14 pp. pdf

  20. K. Bringmann, J. Lovejoy, K. Mahlburg, "On q-difference equations for partitions without k-sequences", Proceedings of The Legacy of Ramanujan Conference, Ramanujan Mathematical Society Lecture Notes 20, 2013, pp. 129137. pdf

  21. M. Di Nasso, I. Goldbring, R. Jin, S. Leth, M. Lupini, K. Mahlburg, "On a sumset conjecture of Erdös", Canadian Journal of Mathematics 67 (2015), 795–809. dx.doi.org/10.4153/CJM-2014-016-0. arXiv pdf

  22. K. Bringmann, K. Mahlburg, "Asymptotic formulas for stacks and unimodal sequences", Journal of Combinatorial Theory (A) 126 (2014), 194215. arXiv pdf

  23. M. Di Nasso, I. Goldbring, R. Jin, S. Leth, M. Lupini, K. Mahlburg, "High density piecewise syndeticity of sumsets", Advances in Mathematics 278 (2015), 1–33. arXiv pdf

  24. G. Andrews, K. Bringmann, K. Mahlburg, "Double series representation for Schur's partition function and related identities", Journal of Combinatorial Theory (A) 132 (2015), 102–119. arXiv pdf

  25. K. Bringmann, K. Mahlburg, "False theta functions and companions to Capparelli's identities", Advances in Mathematics 278 (2015), 121–136. arXiv pdf

  26. K. Bringmann, K. Mahlburg, K. Nataraj, "Distinct parts partitions without sequences", Electronic Journal of Combinatorics 22 (2015), Paper 3.3, 13 pp. arXiv pdf

  27. K. Bringmann, J. Dousse, J. Lovejoy, K. Mahlburg, "Overpartitions with restricted odd differences", Electronic Journal of Combinatorics 22 (2015), Paper 3.17, 16 pp. pdf

  28. K. Bringmann, J. Lovejoy, K. Mahlburg, "A partition identity and the universal mock theta functions $g_2$", Mathematical Research Letters 23 (2016), 67–80. arXiv pdf

  29. M. Di Nasso, I. Goldbring, R. Jin, S. Leth, M. Lupini, K. Mahlburg, "A monad measure space for logarithmic density", Monatshefte für Mathematik 181 (2016), 577599. arXiv pdf

  30. M. Di Nasso, I. Goldbring, R. Jin, S. Leth, M. Lupini, K. Mahlburg, "High density piecewise syndeticity of product sets in amenable groups," Journal of Symbolic Logic 81 (2016), 15551562. arXiv pdf

  31. M. Di Nasso, I. Goldbring, R. Jin, S. Leth, M. Lupini, K. Mahlburg, "Approximate polynomial structure in additively large sets," INTEGERS - Electronic Journal of Combinatorial Number Theory 16 (2016), Paper No. A49, 11 pp. arXiv pdf

  32. K. Bringmann, K. Mahlburg, A. Milas, "The Lusztig-Macdonald-Wall conjectures and q-difference equations", to appear in Contemporary Mathematics.

Preprints



Older writing: